# SDR DHLA200700032

- Difficulty date: June 16, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- Aircraft time: 41,862 hours, 23,991 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Slide Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED SLIDE WARNING LIGHT FLASHING ON RIGHT DOOR IN FLT, TRANSFERED TO NR 087010.  PERFORMED OPERATIONAL TEST OF EMERGENCY ESCAPE SLIDE RELEASE WARNING AND LIMIT SWITCHES IAW A300 MM 52-73-00 AND 52-73-13, CHKED NORMAL.
